# SDR SWAA2017091216287

- Difficulty date: September 8, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 72,912 hours, 58,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Part number: 6556819
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT ESCAPE ROPE FRAYED.  R&R ROPE PER AMM.
